MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING; PROSTHESIS KNEE

ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Insufficient Information (4580)
Date of Event 01/19/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure fourteen months post implantation due to tibial loosening.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : product location unknown.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: a1, a2, b4, b5, b7, d10, e1, e2, e3, g1, g2, g3, g6, h1, h2, h6.Correction: h4.Medical product: tibia trabecular metal two-peg porous fixed bearing catalog # 42530007102 lot # 64278458.Articular surface fixed bearing posterior stabilized (ps) right 10 mm height catalog # 42522400710 lot # 64262654.Nexgen standard primary patella catalog # 00587806532 lot # 64227886.
 
Event or Problem Description
It was reported patient underwent a revision procedure fourteen months post implantation due to pain and tibial loosening.All tibial and femoral components were exchanged.Attempts to obtain additional information have been made; however, no more is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.Reported event was confirmed by review of medical records provided.Additional information does not affect the root cause.Medical records review indicates that patient presents with recurrent knee pain, x-rays and physical examination are consistent with failure of a right total knee arthroplasty; findings: loosening of the tibial base plate.All components manually loosened and removed, no dictation provided concerning anatomical or implant failures.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18437451
Report Number0001822565-2024-00004
Device Sequence Number20572783
Product Code MBH
UDI-Device Identifier00889024510562
UDI-Public(01)00889024510562(17)290430(10)64141038
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007102
Device Lot Number64141038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by ManufacturerNot provided
04/30/2024
11/05/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date04/19/2024
05/22/2024
11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale